# SDR FDEA202001210181

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 7,496 hours, 3,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED ON THE EICAS,  APPROACHING 370,  LIGHT WENT OUT 20-40 MINUTES LATER.
